Access count of this item: 135

Files in This Item:
File Description SizeFormat 
1154-1.pdf601.06 kBAdobe PDFView/Open
Title: The Iwasawa main conjecture and Gauss sums (Algebraic number theory and related topics)
Authors: 青木, 美穂  KAKEN_name
Author's alias: Aoki, Miho
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 1
End page: 9
URI: http://hdl.handle.net/2433/64135
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.